# SDR GTIA012217

- Difficulty date: November 6, 2001
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RUDDER RIGHT LOWER SKIN CRACKED AT FASTENER ON RIB LOCATION NR 12.  REMOVED DAMAGE.  FABRICATED FILLER AND DOUBLER.  INSTALLED REPAIR IAW DC9 SRM 55-03.  (M)
